# SDR 20000623SH014

- Difficulty date: June 8, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Aircraft: N182TA
- Make and model: Urocop EC120B
- Aircraft serial: 1001
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Door
- Part number: C533C
- Condition: Separated
- Location: Slideupper Hinge
- Part time: 862 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING PHOTO FLIGHT MISSION, SLIDING DOOR, STD EQUIP (STOWED IN THE AFT LOCKED POSITION BEFORE TAKEOFF), AIRSPEED AT OR BELOW FLIGHT MANUAL LIMITATIONS FOR SLIDING DOOR OPEN, EXITED ACFT.  THE AIRSTREAM PULLED THE SLIDING DOOR FROM LOWER LT CORNER AWAY FROM THE SLIDING DOOR RAIL, BENDING UPPER LT HINGE POINT ROLLER OUT OF THE RAIL, HINGING AFT UPPER AND LOWER HINGE POINTS, SWINGING BACK TO CONTACT THE AIRFRAME STRUCT IMMEDIATELY BEHIND SLIDING DOOR ASSY, FINALLY BREAKING THE UPPER AND LOWER SLIDING ASSYS AWAY FROM FRAME RAILS.  SUBMITTER RECOMMENDED TO PREVENT RECURRENCE, CLOSE UP TOLERANCE ON FRAME RAILS AGAINST SLIDING DOOR ROLLERS, AND ENHANCE STOPS AT ENDS OF EACH FR RAIL (4 POINTS).  DOOR ASSY RECOVERED.
